Toeplitz operators and $H_{\infty}$ calculus


Zwart, Hans (2012) Toeplitz operators and $H_{\infty}$ calculus. Journal of functional analysis, 263 (1). pp. 167-182. ISSN 0022-1236

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:Let $A$ be the generator of a strongly continuous, exponentially stable, semigroup on a Hilbert space. Furthermore, let the scalar function $g$ be bounded and analytic on the left-half plane, i.e., $g(-s) \in {\mathcal H}_{\infty}$. By using the Toeplitz operator associated to $g$, we construct an infinite-time admissible output operator $g(A)$. If $g$ is rational, then this operator is bounded, and equals the "normal" definition of $g(A)$. Although in general $g(A)$ may be unbounded, we always have that $g(A)$ multiplied by the semigroup is a bounded operator for every positive time instant. Furthermore, when there exists an admissible output operator $C$ such that $(C,A)$ is exactly observable, then $g(A)$ is bounded for all $g$ with $g(-s) \in {\mathcal H}_{\infty}$, i.e., there exists a bounded ${\mathcal H}_{\infty}$-calculus. Moreover, we rediscover some well-known classes of generators also having a bounded ${\mathcal H}_{\infty}$-calculus.
Item Type:Article
Copyright:© 2012 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page